# SDR SWAA2022122980322

- Difficulty date: December 10, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOORBOARD SPLICE STRAP LOCATED ON BS727D PLUS 5IN ON WL156.4 AND BTW LBL21 AND RBL21 2022-688510<[01] REPLACED FLOORBOARD SPLICE STRAP LOCATED ON BS727D PLUS 5IN ON WL156.4 AND BTW LBL21 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;[02] REPLACED FLOORBOARD SPLICE STRAP LOCATED ON BS727D PLUS 5IN ON WL156.4 AND BTW LBL21 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 RII ACCOMPLISHED
